# SDR FDEA201705161458

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chipped
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP ON TE LT OTBD FLAP.   REPAIRED IAW EA F-5750-T0333283.
